# SDR AALA20060449

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DRIVE ILLUMINATED ON CLIMB-OUT.  APU FLAMED OUT TWICE AFTER INFLIGHT START.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE INTEGRATED DRIVE GENERATOR AND P2 SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
